To make a long story short....NEVER EVER take this antiobiotic. I was given it after augmentin didn't work for a sinus infection. An atomic bomb to kill a fly. I was also given flonase which only makes the toxic effects worse. This is NOT an allergic reaction, it's poisioning.
I only took 3 of the 7 pills but started feeling shooting pains in my knee the 2nd night. I realized later that my wrists were sore and my shoulder was aching. I still took a 3rd dose. The shooting pains in my knee that night around 5pm were every 5 min and increased to every 2 minutes.
Since stopping the meds (as with everyone) the symptoms only get worse not better. True for me too.
Constant shoulder pain in about 3 different places, aching elbows (off and on), headache, shooting pains in knees, stiff ankles that are making me walk like I'm 90, every joint (and ones I didn't know I had) is popping and cracking, my ears are constantly ringing.
AND I'm LUCKY so far! It's still probably going to get worse and could take months, years or never get better.
You know it's bad when there is a term for these side effects called "Floxed" and "Floxie".
Anyway, I want to spread the word because I took Cipro (sister drug) long ago and was "fine". Problem is...you can be for the first few times you take it but eventually you will get sick and it can forever change your life.
They give it to kids for ear infections, some form of drops and to pets.
I beg you to learn from my mistakes!
If you knew how careful I am about taking things, you too would wonder how can this happen to me??!?!
Now it's just wait and see....huge bummer as it's already affecting our family. My shoulder pain is making me not pick up DS2 when he wants to be picked up. I'm exhausted and DH is now having to do a lot more around the house because we're trying to be very careful with how much I do physically.
I'd take the sinus infection over this anyday!
Spread the word! It's also given to the elderly for pneumonia.
This is ONE BAD DRUG!